RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2005, Volume 69, Issue 5, Pages 53–106 (Mi izv655)  

This article is cited in 14 scientific papers (total in 14 papers)

Coincidence points of maps of $\mathbb Z_p^n$-spaces

A. Yu. Volovikov


Abstract: We study the set of coincidence points of single-valued and multivalued maps from $\mathbb Z_p^n$-spaces to polyhedra and compact spaces and estimate the dimension of this set. We prove the Cohen–Lusk conjecture for maps to Euclidean spaces provided that the number of coincidences is different from 3.

DOI: https://doi.org/10.4213/im655

Full text: PDF file (5733 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2005, 69:5, 913–962

Bibliographic databases:

MSC: 55M20, 55M35, 54H25, 58C30, 54C60
Received: 25.12.2003

Citation: A. Yu. Volovikov, “Coincidence points of maps of $\mathbb Z_p^n$-spaces”, Izv. RAN. Ser. Mat., 69:5 (2005), 53–106; Izv. Math., 69:5 (2005), 913–962

Citation in format AMSBIB
\Bibitem{Vol05}
\by A.~Yu.~Volovikov
\paper Coincidence points of maps of $\mathbb Z_p^n$-spaces
\jour Izv. RAN. Ser. Mat.
\yr 2005
\vol 69
\issue 5
\pages 53--106
\mathnet{http://mi.mathnet.ru/izv655}
\crossref{https://doi.org/10.4213/im655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2179415}
\zmath{https://zbmath.org/?q=an:1105.55001}
\elib{https://elibrary.ru/item.asp?id=9182089}
\transl
\jour Izv. Math.
\yr 2005
\vol 69
\issue 5
\pages 913--962
\crossref{https://doi.org/10.1070/IM2005v069n05ABEH002282}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234901500002}
\elib{https://elibrary.ru/item.asp?id=14603760}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645472248}


Linking options:
  • http://mi.mathnet.ru/eng/izv655
  • https://doi.org/10.4213/im655
  • http://mi.mathnet.ru/eng/izv/v69/i5/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Volovikov, “The genus of $G$-spaces and topological lower bounds for chromatic numbers of hypergraphs”, J. Math. Sci., 144:5 (2007), 4387–4397  mathnet  crossref  mathscinet  zmath  elib  elib
    2. A. Yu. Volovikov, “On the Cohen–Lusk theorem”, J. Math. Sci., 159:6 (2009), 790–793  mathnet  crossref  mathscinet  zmath  elib  elib
    3. R. N. Karasev, “Rod i kategoriya Lyusternika–Shnirelmana proobrazov”, Model. i analiz inform. sistem, 14:4 (2007), 31–35  mathnet  elib
    4. R. N. Karasev, “Topological methods in combinatorial geometry”, Russian Math. Surveys, 63:6 (2008), 1031–1078  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Karasev R.N., “The genus and the category of configuration spaces”, Topology Appl., 156:14 (2009), 2406–2415  crossref  mathscinet  zmath  isi  elib  scopus
    6. de Mattos D., dos Santos E.L., “On nonsymmetric theorems for $(H,G)$-coincidences”, Topol. Methods Nonlinear Anal., 33:1 (2009), 105–119  crossref  mathscinet  zmath  isi  elib  scopus
    7. Karasev R.N., “Equipartition of a Measure by $(Z_p)^k$-Invariant Fans”, Discrete Comput. Geom., 43:2 (2010), 477–481  crossref  mathscinet  zmath  isi  elib  scopus
    8. Karasev R.N., Volovikov A.Yu., “Knaster's problem for almost $(Z_p)^k$-orbits”, Topology Appl., 157:5 (2010), 941–945  crossref  mathscinet  zmath  isi  elib  scopus
    9. Roman Karasev, Alexey Volovikov, “Configuration-like spaces and coincidences of maps on orbits”, Algebr. Geom. Topol, 11:2 (2011), 1033  crossref  mathscinet  zmath  isi  scopus
    10. dos Santos E.L., Coelho Francielle R. de C., “Coincidence Theorems for Maps of Free Z(P)-Spaces”, Topology Appl., 159:8 (2012), 2146–2151  crossref  mathscinet  zmath  isi  scopus
    11. Denise de Mattos, P.L.uiz Pergher, Edivaldo dos Santos, “Borsuk–Ulam theorems and their parametrized versions for spaces of type (a,b)”, Algebr. Geom. Topol, 13:5 (2013), 2827  crossref  mathscinet  zmath  isi  scopus
    12. Coelho Francielle R. de C., dos Santos E.L., “( H , G )-coincidence theorems for free G -spaces”, Topology Appl., 206 (2016), 158–165  crossref  mathscinet  zmath  isi  elib  scopus
    13. Passer B., “Free Actions on $C^*$-Algebra Suspensions and Joins By Finite Cyclic Groups”, Indiana Univ. Math. J., 67:1 (2018), 187–203  crossref  mathscinet  isi
    14. T. N. Fomenko, “Fixed points and coincidences of families of mappings between ordered sets and some metrical consequences”, Izv. Math., 83:1 (2019), 151–172  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:452
    Full text:161
    References:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020